# SDR AALA202001289033

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 18,576 hours, 1,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPA5105
- Part serial: 2161
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPAS BATTERY DEAD AT DOOR L3. REPLACED DOOR L3 EPAS BATTERY IAW AMM 52-12-19-000=802.
